# SDR AT9900087

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779305
- Condition: Corroded
- Location: Bs 180 & 27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND FORWARD CARGO COMPARTMENT FRAME CORRODED AT STA 180 L-29L TO L-29R AND STA 275 L29-L TO L-29R.  MECHANICALLY REMOVED CORROSION, FABRICATED AND INSTALLED NEW REPAIR IAW DC9 SRM 51-10-3, 53-01 FIG 1 AND 53-04 FIG 2A PAGE 4.
